# SDR YENA2023091101081

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 3,673 hours, 554 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#020, LHR-JFK. (ETOPS) MULTIPLE ENG 2 FIRE LOOP A FAULTS. ITEM SELF CLEARS. ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED ENG 2 FIRE LOOP HARNESS (FIN 4165KS) PER AMM 26-12-61. OPS CHECK GOOD. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED.
